MAUDE Adverse Event Report: GUIDANT CRM CLONMEL IRELAND ALTRUA; IMPLANTABLE PULSE GENERATOR

GUIDANT CRM CLONMEL IRELAND ALTRUA; IMPLANTABLE PULSE GENERATOR
Model Number S403
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Atherosclerosis (1728); Bacterial Infection (1735); Bradycardia (1751); Cardiomyopathy (1764); Endocarditis (1834); Fainting (1847); High Blood Pressure/ Hypertension (1908); Staphylococcus Aureus (2058); Sepsis (2067); Dizziness (2194)
Date of Event 09/21/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As no further information concerning this report is expected, our investigation is complete.This investigation will be updated should further information be provided.
 
Event or Problem Description
Boston scientific received information that this pacemaker was part of a system revision due to bacterial infection with sepsis.The patient was also noted with bradycardia, dizziness and fainting spells, non-ischemic dilated cardiomyopathy, atherosclerotic cardiovascular disease (ascvd), hypertension, endocarditis and (b)(6).There were no additional adverse patient effects reported.The pacemaker was explanted.

Brand Name
ALTRUA
Common Device Name
IMPLANTABLE PULSE GENERATOR
Manufacturer (Section D)
GUIDANT CRM CLONMEL IRELAND
guidant ireland
clonmel, tipperary ireland
MDR Report Key6938015
Report Number2124215-2017-18282
Device Sequence Number16453725
Product Code LWP
UDI-Device Identifier00802526484445
UDI-Public00802526484445
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
N970003/S096
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/21/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date09/14/2013
Device Model NumberS403
Other Device ID NumberALTRUA 40
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/21/2017
Initial Report FDA Received Date10/10/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Life Threatening; Required Intervention;
Patient Age85 YR